Journal of Mathematical Systems, Estimation, and Control logo

Volume 7, Number 3
1997


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals

The print edition of Journal of Mathematical Systems, Estimation, and Control includes a 4-page summary of each of the following full length articles. Each summary includes a retrieval number for the full article; this number is noted before the title.

Articles:

(49224) Generalized Isoperimetric Problem
A. J. Krener, S. Nikitin PDF PostScript

(65938) Robust and Risk-Sensitive Output Feedback Control for Finite State Machines and Hidden Markov Models
J. S. Baras, M. R. James PDF PostScript

(50104) The Value Function of a Slow Growth Control Problem with State Constraints
M. Motta, F. Rampazzo PDF PostScript

(71413) Equivalent Conditions for the Solvability of Nonstandard LQ-Problems with Applications to Partial Differential Equations with Continuous Input-Output Solution Map
C. McMillan PDF PostScript


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals